EconPapers    
Economics at your fingertips  
 

Decomposable capacities, distorted probabilities and concave capacities

Alain Chateauneuf ()

Mathematical Social Sciences, 1996, vol. 31, issue 1, 19-37

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(95)00794-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:31:y:1996:i:1:p:19-37

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-11
Handle: RePEc:eee:matsoc:v:31:y:1996:i:1:p:19-37